Update: Hello again Well two things to share... - AF Association

AF Association

20,261 members24,792 posts

Update

wilsond
wilsond

Hello again

Well two things to share.The first is about my mottled legs,which I posted about the other day.It is because of the bisoprolol constricting the blood capilliaries,i did notice in this cold winter my legs were purply mottled at times too.This was from my EP yesterday.Not dangerous but will never win Miss Lovely Legs now!

Secondly,saw my EP yesterday and as luck would have it,as I was having the ecg prior to going in..went into Afib AND Flutter! Bonus! I was apparently going to be seen by a registrar but the ecg result meant the EP in overall lead for the Dept came down to see me.I am now definetly on the ablation list to have both sides done.Still shillyshallying a bit though!

Change to meds too,down to 50mg x2 a day of flec and increase bisoprolol.....

Thought others might be interested in the legs business.I am to report it on yellow card.

Have a good weekend everyone!

10 Replies
oldestnewest

Hi Wilsond - Thanks for the info on the legs. I have this problem more of a rash really, if you look closely it is tiny red dots that blur into mottled effect. I have asked various medics over the last couple of years and no one had an answer. I thought it was the Biso but they said no. Mine is mainly on my feet and ankles and as you say a bit of a bummer, does not look good in summer footwear!!! I know Biso can cause cold feet, but it does not effect me in that way. Anyway I am now of Biso and now after a bit of a battle on Nebivolol as Biso was causing too much breathlessness, been 6 weeks now and much improved.

Why do you have to report on yellow card? Hope you get a date for ablation soon.

Cassie

wilsond
wilsond in reply to cassie46

Hi Cassie

Doc yesterday thought it ought to be yellow card,as they recognise it as a side effect but its not on the official warnings.Lookingforward to coming off it one day! Hope you have a good weekend Cassie

X

cali111
cali111 in reply to cassie46

I am one of those people who are sensitive to drugs. After the hospital recommended I was started on Nevibolol at 2.5mg. Everything was fine - or so I thought! Although I was coping at this level with the side effects I noticed that my puffy ankles had expanded to swollen legs reaching up to my thighs. I stopped the Nevibolol yesterday and slept with a pillow under my feet as my feet were so painful and I couldn`t get my shoes on. I ended up visiting the bathroom 5 times overnight but my legs are a lot better. I knew the drug restricted my urine production but did not notice the swelling as it was 1 and 1/2 months from starting. Has anyone else had this effect from Nevibolol? My GP is going to love me when I go next week.!!!

cassie46
cassie46 in reply to cali111

Hi Cali - I have never had fluid retention from taking Bisoprolol or Nevibolol. Are you on any other drugs and do you take Furoseimide for fluid retention? My fluid retention has always been because of Heart Failure not the AF that is why I am on Ramipril, it makes the heart stronger and pumps more effectively. Definitely discuss with you GP - do you have Cardilogist or EP. The visits to the bathroom are a common thing with AF, I still go 3 times a night even when things are okay.

Cassie

cali111
cali111 in reply to cassie46

I take Indapamide for high blood pressure, and apixiban. I cannot take other drugs as I am sensitive to each one they have given me. I have an EP and now two cardiologist each at different hospitals. I have more test coming up as they battle to get my BP and AF undercontrol. I do not hold much hope out. I have lost count of the drugs I have tried and my heart rate does not exceed 100BPM. My BP is a little high at 160/90 but my breathlessness is very bad.

What luck! Don't Shilly-shally, my ablation may have 'failed' now but I am still much better off than before.

wilsond
wilsond in reply to Buffafly

Indeed! Yes will stop the shillying!

Hi Wilsond, thanks so much for letting us know about the leg mystery cleared up! So it’s presumably not a problem if our blood capillaries are constricted? (Other than aesthetically!) As he’s increased your bisoprolol, I assume it can’t be...

What fantastic timing to go into AF &AFl Just then - what are the chances?? Hope you get a date through soon... :) xx

wilsond
wilsond in reply to JaneFinn

Thank you Jane,yes very handy wasnt it! Not a big concern he said ref legs,similar issue when we get cold feet and hands in winter.

Dawn

JaneFinn
JaneFinn in reply to wilsond

Good to hear - thanks! :) x

You may also like...